# SDR 07FDEA02292

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME, SHEAR TIE IS CORRODED, BS 720A, 2" OB OF STR 28R, WL 148.  REMOVED CORROSION.  ORIGINAL - .050", REMAINING - .046", MATERIAL LOSS - .004", WITHIN LIMITS REF SRM 53-10-1, TOOL NR 18172, CAL DUE 1-19-08.  TREATED AND PRIMED REF 51-10-6 AND 51-10-2.  LEVEL 1 CORROSION.
